Help! I need advice
I need advice. My long term boyfriend and I had sex very late Friday the 12th. Usually he doesn't finish inside, I'm not sure why he did this time (I've been off BC for about a month). Calendar says my ovulation was around the 11th-14th. I took plan B on the afternoon of Monday 15th. The next monday I started having a light period (from the PlanB) it lasted until today (three days). I'm not really sure how I feel about taking the PlanB and either outcome is ok with me. My daughter is about to turn 5, so timing is ok! Does the light bleeding mean I'm probably not preg?
Welcome to EmpowHER. According to Plan B side effects are an earlier or later , lighter or heavier period. Not experiencing a bleeding, can be due to pregnancy. If you are still concerned, you might want to take a pregnancy test when your period is due. Hope here you will find answer and support from others, that has gone through this.
DaisyOctober 25, 2012 - 6:57pm